# SDR JJBA20190408005

- Difficulty date: April 8, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 34,185 hours, 21,674 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sleeve
- Part number: 8151137
- Condition: Broken
- Location: Nr 2 Acm
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN PRESSURIZATION RISING 2800' PER MINUTE WHILE CRUISING AT 17K. FOUND A BROKEN SLEEVE CONNECTING TO THE #2 ACM. R&R SLEEVE.
